Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 8, 2007, 1:19 PM CST for 16 counties in Florida. It took effect at Jan 9, 2007, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2007, 1:19 PM CST (19:19 UTC)
- In effect from
- Jan 9, 2007, 11:00 AM CST
- Expired
- Jan 9, 2007, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -92 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 081919 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EST MON JAN 8 2007 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND... .DISCUSSION...DRIER AND COOLER AIR IN THE WAKE OF THE COLD FRONT HAS MOVED INTO THE REGION. THE COMBINATION OF THE DRY AIRMASS AND DAYTIME HEATING WILL PRODUCE LOW RELATIVE HUMIDITY ACROSS THE FLORIDA PANHANDLE AND BIG BEND...AND WILL LIKELY MEET RED FLAG CRITERIA ON TUESDAY. EXPECT SIMILAR CONDITIONS ON WEDNESDAY. FLZ007-009>019-026>029-034-091230- /O.UPG.KTAE.FW.A.0001.070109T1800Z-070109T2300Z/ /O.NEW.KTAE.FW.W.0001.070109T1800Z-070110T0000Z/ /O.NEW.KTAE.FW.A.0002.070110T1600Z-070111T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 219 PM EST MON JAN 8 2007 /119 PM CST MON JAN 8 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AG/DM
4 follow-up statements
000 WWUS82 KTAE 090951 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 451 AM EST TUE JAN 9 2007 ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG BEND AND PANHANDLE... ...A RED FLAG WARNING IS ALSO IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG BEND AND PANHANDLE... .DISCUSSION...A DRY AIRMASS WILL REMAIN IN PLACE TODAY AND WEDNESDAY. DAYTIME HEATING OF THIS DRY AIR WILL CAUSE THE RELATIVE HUMIDITY TO DROP BELOW THE CRITICAL 35 PERCENT LEVEL FOR SEVERAL HOURS TODAY AND AGAIN ON WEDNESDAY. FLZ007-009>019-026>029-034-092100- /O.UPG.KTAE.FW.A.0002.070110T1600Z-070111T0000Z/ /O.NEW.KTAE.FW.W.0002.070110T1600Z-070111T0000Z/ /O.EXT.KTAE.FW.W.0001.070109T1700Z-070110T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 451 AM EST TUE JAN 9 2007 /351 AM CST TUE JAN 9 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY. THE RELATIVE HUMIDITY IS FORECAST TO DROP BELOW 35 PERCENT BY NOON EST (11 AM CST) TODAY...AND REMAIN BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. SIMILAR CONDITIONS ARE EXPECTED ON WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 091934 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 234 PM EST TUE JAN 9 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG BEND AND PANHANDLE... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ WEDNESDAY MORNING UNTIL 7 PM EST /6 PM CST/ WEDNESDAY EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG BEND AND PANHANDLE... .DISCUSSION...A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT... REINFORCING THE COOL DRY AIRMASS FOR WEDNESDAY. CONSEQUENTLY... RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR SEVERAL HOURS WEDNESDAY AFTERNOON. FLZ007-009>019-026>029-034-100000- /O.CON.KTAE.FW.W.0001.000000T0000Z-070110T0000Z/ /O.CON.KTAE.FW.W.0002.070110T1600Z-070111T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 234 PM EST TUE JAN 9 2007 /134 PM CST TUE JAN 9 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR LONG DURATOONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY FOR SIMILAR CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 100022 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 722 PM EST TUE JAN 9 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ WEDNESDAY MORNING UNTIL 7 PM EST /6 PM CST/ WEDNESDAY EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG BEND AND PANHANDLE... .DISCUSSION...A COLD FRONT WILL MOVE SOUTH OF THE REGION OVERNIGHT TONIGHT...REINFORCING THE COOL DRY AIRMASS FOR WEDNESDAY. CONSEQUENTLY... RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR SEVERAL HOURS WEDNESDAY AFTERNOON. FLZ007-009>019-026>029-034-110000- /O.EXP.KTAE.FW.W.0001.000000T0000Z-070110T0000Z/ /O.CON.KTAE.FW.W.0002.070110T1600Z-070111T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 722 PM EST TUE JAN 9 2007 /622 PM CST TUE JAN 9 2007/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI/GOULD
000 WWUS82 KTAE 312002 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 302 PM EST MON DEC 31 2007 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY...HIGH WINDS... AND HIGH DISPERSION INDEXES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SIMILAR CONDITIONS FOR THE FLORIDA PANHANDLE AND BIG BEND...AND FOR LOW RELATIVE HUMIDITY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA AND SOUTHEAST ALABAMA... .DISCUSSION...A DRY ARCTIC COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY MORNING. WINDY...DRY...AND COLD CONDITIONS ARE EXPECTED TUESDAY THROUGH THURSDAY. UNUSUALLY HIGH DISPERSION INDEXES ARE EXPECTED BEGINNING TUESDAY AFTERNOON. FLZ007-009>019-026>029-034-011130- /O.NEW.KTAE.FW.A.0001.080102T1600Z-080103T0000Z/ /O.CON.KTAE.FW.W.0001.080101T1700Z-080102T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 302 PM EST MON DEC 31 2007 /202 PM CST MON DEC 31 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR LOW RELATIVE HUMIDITY...HIGH WINDS... AND HIGH DISPERSION INDEXES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SIMILAR CONDITIONS... THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY TO MID TUESDAY AFTERNOON. THIS...COMBINED WITH WIND SPEEDS NEAR 15 MPH (WITH FREQUENT HIGHER GUSTS) AND DISPERSION VALUES IN EXCESS OF 75...WILL ENHANCE FIRE GROWTH POTENTIAL. SIMILAR CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON...WHICH IS WHY THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-011130- /O.NEW.KTAE.FW.A.0001.080102T1800Z-080102T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 302 PM EST MON DEC 31 2007 /202 PM CST MON DEC 31 2007/ ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE RELATIVE HUMIDITY WILL LIKELY DROP BELOW 25 PERCENT EARLY TO MID AFTERNOON WEDNESDAY...AND REMAIN BELOW THIS CRITICAL LEVEL FOR 3 TO 5 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 12:15 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Jan 8, 12:15 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 115 PM EST MON JAN 8 2007 .SYNOPSIS... SKIES THIS AFTERNOON RANGED FROM SUNNY WEST OF APALACHICOLA RIVER TO PARTLY CLOUDY ACROSS SE BIG BEND/SCNTRL GA. TEMPS/DEW POINTS RANGED FROM UPPER 50S/MID 30S SE ALA...TO MID 60S/50 SE BIG BEND. 24 HR TEMP/DEW POINT COMPARISON INDICATES SIGNIFICANTLY COOLER AND DRIER LOCAL AIRMASS SINCE SAME TIME YESTERDAY....WITH AIRMASS RAPIDLY OVERSPREADING CWA. THIS NOTED IN DECREASING NW/SE GRADIENT COMPARED TO THIS MORNING. I.E. AFTERNOON TEMPS SE ALA/SW GA AND WRN PANHANDLE 15 DEGREES COOLER AND 20 TO 28 DEGREES DRIER AS COMPARED WITH SE BIG BEND...12-15 DEGREES COOLER AND 15-20 DEGREES DRIER. WINDS FROM NW 12-17 MPH. AT UPPER LEVELS... BROAD FLATTENING RIDGE OVER WRN CONUS. PROGRESSIVE LARGE LONGWAVE FROM ERN GREAT LAKES INTO DEEP SOUTH. FINAL IN SERIES OF SHORT WAVES MOVING SEWD FROM NRN PLAINS TO REACH INTO OHIO VALLEY BY SUNRISE WILL HELP PUSH TROUGH FURTHER EWD INTO ERN CONUS...AND PUSH ATLANTIC COAST RIDGING INTO THE ADJACENT OCEAN. NEXT H5-H2 TROUGH MOVES FROM WEST COAST TO CNTRL PLAINS BY LATE THURSDAY AND THEN TO MS RIVER VALLEY BY SUNDAY PUSHING RIDGE EWD. AT LOWER LEVELS... DEEPENING LOW RACING TOWARDS SE CANADA WITH COLD FRONT TRAILING SSW TO COASTAL NY SSW THRU NRN FLA PENINSULA TO A WEAK LOW OFF TAMPA. FRONT TO RAPIDLY SEWD INTO SRN FLA BY TONIGHT. IN WAKE OF FRONT...MUCH DRIER AND COOLER AIR WILL BUILD INTO REGION FROM NW-SE AS REFLECTED IN ABOVE 24HR AIRMASS CHANGE. UPSTREAM OBS SHOW SHARP CLEARING LINE ALIGNED WITH H85 TROUGH AXIS ORIENTED SSW-NNE FROM APALACH NE THRU MOULTRIE AND KDGH. AS THIS AXIS SHIFTS EWD THRU DAY...MOSTLY SUNNY/SUNNY SKIES WILL TRANSLATE EWD AND DOMINATE ENTIRE CWA BY LATE AFTERNOON. MIXING DOWN RESULTING IN GUSTY UPSTREAM WINDS THAT WILL RAPIDLY TRANSLATE EWD INTO OUR CWA. SURFACE HIGH ACROSS SE TEXAS COAST RIDGING WITH ANOTHER HIGH BUILDING OVER SRN PLAINS-MISS VALLEY. THIS SYSTEM TO SHIFT EWD TO CNTRL GULF REGION ON TUESDAY AND TOWARD ATLC COAST DURING MIDWEEK. THIS REFLECTED LOCALLY BY GRADUAL VEERING OF WINDS...RISING TEMPS AND INCREASE OF CLOUDS AND LOW LEVEL MOISTURE THRU THE WEEK. RAPID SHORT TERM CHANGE (DRYING) OF AIRMASS REFLECTED IN MODEL SOUNDINGS AND TIME-HEIGHT X-SECTIONS. I.E. GFS TLH PWATS WITH MON 12Z 1.54 AND SHARP DROP TO MON 18Z 0.34 AND 06Z TUE 0.29 INCHES. NO POPS IN FORECAST INTO WEEKEND. && .SHORT TERM... .TONIGHT...BEHIND THE FRONT WINDS WILL MUCH DRIER AND COOLER AIR WITH GUSTY WINDS. BY MIDNIGHT...MODERATE NW WINDS WILL DIMINISH AS ABOVE SURFACE HIGH SYSTEM SHIFTS EWD. WITH AMPLE COLD AIR ADVECTION ...MAIN SHORT TERM IMPACT WILL BE TEMPERATURES...FALLING INTO THE 30S AND LOWER 40S REGIONWIDE OVERNIGHT. COLDEST INLAND TEMPS OVER CWA TO APPROACH FREEZING MARK. HIGH PRESSURE WELL TO THE WEST WILL KEEP THE GRADIENT TIGHT AND NOT ALLOW IDEAL RADIATIONAL COOLING CONDITIONS TO SET UP. ALSO...BY THAT TIME WINDS WILL DECREASE SO WIND CHILL READINGS WILL NOT BE A CONCERN. TUESDAY AND TUESDAY NIGHT...TEXAS/MISS VALLEY HIGH SLOWLY PUSHES EAST TUESDAY THROUGH WEDNESDAY WITH A NICE STRETCH OF WEATHER...ALTHOUGH IT WILL BE COOL. EXPECTING CLEAR TO MOSTLY CLEAR SKIES THROUGH THE PERIOD. HIGH TEMPERATURES GENERALLY RANGING FROM THE UPPER 50S TO LOWER 60S. AS THE HIGH GETS CLOSER TUESDAY NIGHT WINDS WILL DROP OFF AND THE POTENTIAL IS HIGH FOR NORMALLY COLDER LOCATIONS TO DROP A FEW DEGREES BELOW FREEZING TOWARD DAWN ON WEDNESDAY. THINK MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST WILL BE IN THE LOWER TO MIDDLE 30S. WEDNESDAY AND THURSDAY...HIGH PRESSURE PUSHES OFF THE CAROLINA COAST WEDNESDAY NIGHT BUT SURFACE AND UPPER LEVEL RIDGING WILL REMAIN IN CONTROL OF THE AREA INTO WEEKEND WITH A GRADUAL WARMING TREND AND LIGHT WINDS EACH DAY. THUS WEDNESDAY NIGHT WILL SHOW ANOTHER NIGHT WITH LOW TEMPERATURES DOWN INTO THE LOWER AND MIDDLE 30S FOR MANY INLAND LOCATIONS B4 NOTICEABLE WARMING THURSDAY AND ESPECIALLY THURSDAY NIGHT. .LONG TERM... (FRIDAY-MONDAY) FAIR WEATHER IS EXPECTED TO CONTINUE ACROSS THE FORECAST AREA INTO THE FIRST HALF OF THE WEEKEND. SURFACE AND UPPER LEVEL RIDGING WILL REMAIN IN CONTROL OF THE AREA THROUGH SATURDAY WITH A GRADUAL WARMING TREND. TEMPERATURES FRIDAY INTO SATURDAY WILL LIKELY BE BACK UP INTO THE LOWER AND MIDDLE 70S FOR MANY LOCATIONS. GLOBAL MODELS SHOWING A LOW PRESSURE TROUGH TAKING SHAPE ACROSS THE MISSISSIPPI VALLEY DURING FRIDAY NIGHT AND SATURDAY...BUT ALL ARE IN AGREEMENT IN BRINGING THIS FEATURE EASTWARD VERY SLOWLY. DID ALLOW FOR A SLIGHT CHANCE OF RAIN INTO OUR ALABAMA ZONES SATURDAY NIGHT...BUT EVEN THIS MAY BE A BIT FAST. SHOWER AND THUNDERSTORM CHANCES AT THIS TIME WOULD NOT BEGIN TO REALLY INCREASE UNTIL THE DAY ON SUNDAY AND EVEN MORE SO SUNDAY NIGHT INTO MONDAY. && .AVIATION...VFR CONDITIONS ARE OCCURRING AT ALL TERMINALS AND ARE EXPECTED THROUGH THE FORECAST PERIOD AS THE FRONT CONTINUES TO MOVE EAST AND AWAY FROM THE AREA. NORTHWEST WINDS WILL GRADUALLY VEER TO A MORE NORTHERLY DIRECTION AS THE DAY PROGRESSES AND SHOULD REMAIN GUSTY THROUGH THE AFTERNOON BEFORE BECOMING LIGHT THIS EVENING. && .MARINE... EARLY AFTN OFFSHORE BUOYS SHOW NEAR 20 KNOTS WITH UP TO 7 FEET...10 TO 15 KNOTS NEARSHORE WHICH IS REFLECTED IN INHERITED CWA. GUSTY NORTHWEST WINDS AND SEAS BEHIND THE FRONT ARE EXPECTED TO REACH CAUTION LEVELS ACROSS THE NEARSHORE LEGS AND ADVISORY CRITERIA ACROSS THE OFFSHORE LEGS REST OF THIS AFTERNOON. WITH LOSS OF HEATING TONIGHT...WINDS AND GUSTS SHOULD DECREASE TO EXERCISE CAUTION OFFSHORE AND BELOW EXERCISE CAUTION NEARSHORE. BUT...STRONG HIGH PRESSURE TO THE WEST OF THE AREA THROUGH TUESDAY NIGHT WILL KEEP WINDS AND SEAS ELEVATED TO CAUTION LEVELS NEARSHORE AND ADVISORY CRITERIA OFFSHORE LEGS TUESDAY NIGHT. HIGH PRESSURE THEN PUSHES EAST AND MOVES OFF THE CAROLINA COAST WEDNESDAY NIGHT AND THURSDAY AND WINDS DECREASE. && .FIRE WEATHER... DRIER AIR CONTINUES TO INFILTRATE THE REGION. GUSTY NORTHWEST WINDS SHOULD END BY SUNSET. THE DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE LOW RH VALUES REACHING RED FLAG CRITERIA IN THE FLORIDA BIG BEND AND EASTERN PANHANDLE TUES AFTN. SIMILAR CONDITIONS IN FLORIDA ON WED. RH DURATIONS MET ON WED IN ALABAMA BUT WIND/KBDI CRITERIA NOT MET. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 34 64 30 56 / 00 00 00 00 PANAMA CITY 40 64 36 57 / 00 00 00 00 DOTHAN 35 59 30 54 / 00 00 00 00 ALBANY 34 59 30 56 / 00 00 00 00 VALDOSTA 35 61 32 56 / 00 00 00 00 CROSS CITY 37 64 30 60 / 05 00 00 00 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...RED FLAG WARNING TUESDAY AFTERNOON FOR ALL EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND ZONES. FIRE WX WATCH WEDNESDAY SAME AREA. GMZ750/755...NONE. GMZ770/775...NONE. && AVIATION/FIRE WX...GIBBS REST OF DISCUSSION...BLOCK
Hazardous weather outlook, Jan 8, 4:16 AM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 516 AM EST MON JAN 8 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-091030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 516 AM EST MON JAN 8 2007 /416 AM CST MON JAN 8 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND A FEW ISOLATED THUNDERSTORMS WILL END DURING THE MORNING HOURS TODAY WITH THE PASSAGE OF A COLD FRONT. SKIES WILL THEN CLEAR FROM WEST TO EAST. GUSTY NORTHWEST WINDS BEHIND THE COLD FRONT WILL USHER IN COOLER AND MUCH DRIER AIR INTO THE REGION. WINDS AND SEAS WILL ELEVATE ENOUGH ACROSS THE COASTAL WATERS FOR CAUTION LEVELS OVER THE NEARSHORE LEGS AND ADVISORY LEVELS ACROSS THE OFFSHORE LEGS THROUGH TODAY. WINDS WILL DIMINISH SLIGHTLY BY THIS EVENING BUT ARE LIKELY TO REMAIN AT CAUTION LEVELS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HIGH PRESSURE WILL REMAIN IN CONTROL OF THE AREA THROUGH THE REMAINDER OF THE WORK WEEK. TEMPERATURES ARE FORECAST TO REACH OR DROP SLIGHTLY BELOW THE FREEZING MARK ACROSS MOST INLAND LOCATIONS TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT. A SYSTEM DEVELOPING WELL TO THE WEST OF THE AREA DURING THE WEEKEND WILL THEN BEGIN TO INCREASE THE CHANCES FOR A FEW SHOWERS OR THUNDERSTORMS ACROSS SOUTHEAST ALABAMA AND THE EASTERN FLORIDA PANHANDLE DURING THE DAY ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 1:19 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 15 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.